# SDR UIEA2019101315699

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 38,239 hours, 7,758 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 491B1313100006
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG R/H THRUST REVERSER CORE COWL ON INNER AFT EDGE HAS WEAR STRIP CORRODED.  REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV. 86. INSTALLED NEW PARTS IAW SRM 51-40-02 REV. 86 AND IPC 78-32-22 REV. 82. JOB COMPLETED AND CONDITION CHECKS NORMAL.
